MathSciNet Relay Station
MathSciNet bibliographic data
MR2109256 46E35 (26D15 35J20)
Ruf, Bernhard A sharp Trudinger-Moser type inequality for unbounded domains in $\Bbb R^2$. J. Funct. Anal. 219 (2005), no. 2, 340–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement